# SDR EE4Y2012102200306

- Difficulty date: October 6, 2012
- Submitted: October 23, 2012
- Operation: General aviation
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 51,608 hours, 40,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FROM BS 897 TO BS 889, BETWEEN LONG 28 - 29R,WEB CORRODED.  REPAIRED WEB SECTION BETWEEN BS 889 AND BS 897 IAW SRM  51-70-4 FIG 2.
